MAUDE Adverse Event Report: ABBOTT MEDICAL PRODIGY IPG; SCS IPG

ABBOTT MEDICAL PRODIGY IPG; SCS IPG
Model Number 3799
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the ipg was unable to communicate with the external devices.The patient did not recharge the ipg as recommended.As such, the ipg became inoperable.Surgical intervention may be pending to address this situation.
 
Additional Manufacturer Narrative
Date of event is estimated.

Brand Name
PRODIGY IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25597708
Report Number1627487-2026-08569
Device Sequence Number5444452
Product Code LGW
UDI-Device Identifier05414734405485
UDI-Public(01)05414734405485(10)5196858(17)170731
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model Number3799
Device Catalogue Number3799
Device Lot Number5196858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown